MAUDE Adverse Event Report: KELYNIAM GLOBAL, INC. CUSTOMIZED CRANIOFACIAL (CCI), CUSTOMIZED SKULL IMPLANT (CSI); PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

KELYNIAM GLOBAL, INC. CUSTOMIZED CRANIOFACIAL (CCI), CUSTOMIZED SKULL IMPLANT (CSI); PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number PEEK-IM1004-TABS
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Kelyniam received a report from a distributor / sales rep that a previously implanted medical device was to be removed because the pt developed an infection.Kelyniam manufactures custom implants based on the order of a physician and according to a ct provided by the surgeon.The design of the implant is provided to the surgeon for design verification before the implant is actually produced.If the design is acceptable the surgeon signs the case order form.Kelyniam received a report that a patient that was implanted in (b)(6) of 2023 had developed an infection.A new duplicate implant was requested.An internal investigation was initiated.The investigation indicated that the design, as approved by the surgeon was accurate.This type of implant is a custom device sold as non-sterile and is specific to a single patient on the order of a single surgeon.Kelyniam has attempted to contact the surgeon and will continue to do so.If any relevant information is obtained this report will be amended.

Brand Name
CUSTOMIZED CRANIOFACIAL (CCI), CUSTOMIZED SKULL IMPLANT (CSI)
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
KELYNIAM GLOBAL, INC.
97 river road
canton CT 06019
MDR Report Key18247466
Report NumberMW5148646
Device Sequence Number6132295
Product Code GWO
UDI-Device Identifier00810125922640
UDI-Public00810125922640
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEEK-IM1004-TABS
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale